Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




6936 Publications

2024 | Published | Conference Paper | IST-REx-ID: 18097 | OA
D. Attali et al., “The ultimate frontier: An optimality construction for homotopy inference (media exposition),” in 40th International Symposium on Computational Geometry, Athens, Greece, 2024, vol. 293.
[Published Version] View | Files available | DOI
 
2024 | Published | Journal Article | IST-REx-ID: 13182 | OA
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, and M. Saghafian, “Geometric characterization of the persistence of 1D maps,” Journal of Applied and Computational Topology, vol. 8. Springer Nature, pp. 1101–1119, 2024.
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 
2024 | Published | Journal Article | IST-REx-ID: 15380 | OA
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, and M. Saghafian, “Depth in arrangements: Dehn–Sommerville–Euler relations with applications,” Journal of Applied and Computational Topology, vol. 8. Springer Nature, pp. 557–578, 2024.
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 
2024 | Published | Journal Article | IST-REx-ID: 15247 | OA
P. Frankl, J. Pach, and D. Pálvölgyi, “Odd-sunflowers,” Journal of Combinatorial Theory, Series A, vol. 206, no. 8. Elsevier, 2024.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Thesis | PhD | IST-REx-ID: 18667 | OA
T. Heiss, “New methods for applying topological data analysis to materials science,” Institute of Science and Technology Austria, 2024.
[Published Version] View | Files available | DOI
 
2024 | Published | Thesis | PhD | IST-REx-ID: 15094 | OA
S. Cultrera di Montesano, “Persistence and Morse theory for discrete geometric structures,” Institute of Science and Technology Austria, 2024.
[Published Version] View | Files available | DOI
 
2024 | Published | Conference Paper | IST-REx-ID: 15093 | OA
S. Cultrera di Montesano, H. Edelsbrunner, M. Henzinger, and L. Ost, “Dynamically maintaining the persistent homology of time series,” in Proceedings of the 2024 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA), Alexandria, VA, USA, 2024, pp. 243–295.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
earlier version | 2024 | Draft | Preprint | IST-REx-ID: 18981 | OA
A. Brown and O. Draganov, “Discrete microlocal Morse theory,” arXiv. .
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2024 | Draft | Preprint | IST-REx-ID: 18673 | OA
H. Edelsbrunner and T. Heiss, “Merge trees of periodic filtrations,” arXiv. .
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
earlier version | 2024 | Draft | Preprint | IST-REx-ID: 15091 | OA
S. Cultrera di Montesano, O. Draganov, H. Edelsbrunner, and M. Saghafian, “Chromatic alpha complexes,” arXiv. .
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 18564 | OA
T. Cunningham et al., “Expansion properties of the young supernova type Iax remnant Pa 30 revealed,” The Astrophysical Journal Letters, vol. 975, no. 1. IOP Publishing, 2024.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 18709 | OA
L. Blomberg et al., “The companion mass distribution of post common envelope hot subdwarf binaries: Evidence for boosted and disrupted magnetic braking?,” Publications of the Astronomical Society of the Pacific, vol. 136, no. 12. IOP Publishing, 2024.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 15372 | OA
G. N. Hibshman et al., “Unraveling the mechanisms of PAMless DNA interrogation by SpRY-Cas9,” Nature Communications, vol. 15. Springer Nature, 2024.
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 
2024 | Published | Journal Article | IST-REx-ID: 17442 | OA
J. P. K. Bravo, D. A. Ramos, R. Fregoso Ocampo, C. Ingram, and D. W. Taylor, “Plasmid targeting and destruction by the DdmDE bacterial defence system,” Nature, vol. 630, no. 8018. Springer Nature, pp. 961–967, 2024.
[Submitted Version] View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 
2024 | Published | Journal Article | IST-REx-ID: 17494 | OA
J. P. K. Bravo, “Anti-plasmid immunity: A key to pathogen success?,” Future Microbiology, vol. 19, no. 15. Taylor & Francis, pp. 1269–1272, 2024.
[Published Version] View | DOI | Download Published Version (ext.) | WoS | PubMed | Europe PMC
 
2024 | Published | Journal Article | IST-REx-ID: 13318 | OA
A. Volberg and H. Zhang, “Noncommutative Bohnenblust–Hille inequalities,” Mathematische Annalen, vol. 389. Springer Nature, pp. 1657–1676, 2024.
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 17282 | OA
M. Brooks and J. Maas, “Characterisation of gradient flows for a given functional,” Calculus of Variations and Partial Differential Equations, vol. 63, no. 6. Springer Nature, 2024.
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 17143 | OA
L. Dello Schiavo, J. Maas, and F. Pedrotti, “Local conditions for global convergence of gradient flows and proximal point sequences in metric spaces,” Transactions of the American Mathematical Society, vol. 377, no. 6. American Mathematical Society, pp. 3779–3804, 2024.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 13271 | OA
H. Zhang, “Some convexity and monotonicity results of trace functionals,” Annales Henri Poincare, vol. 25. Springer Nature, pp. 2087–2106, 2024.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2024 | Published | Journal Article | IST-REx-ID: 15252 | OA
L. Dello Schiavo, “A characterization of maps of bounded compression,” Mathematical Communications, vol. 29, no. 1. Udruga Matematicara Osijek, pp. 137–142, 2024.
[Preprint] View | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed